# SDR CALA2025041003671

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737924ER
- Aircraft serial: 42739
- Aircraft time: 37,087 hours, 13,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C ALL SEAT EMERGENCY EXIT MARKER LIGHTS. INOP. REPLACED FUSE IN FORWARD EMERGENCY LIGHT POWER SUPPLY/BATTERY PACK, IN FORWARD GALLEY OVERHEAD. ALL EMERGENCY LIGHTS OPS CHECK GOOD. REF. WDM 33-51--12
